# SDR SWAA2025121532845

- Difficulty date: November 7, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BEAM, TRAILING EDGE ORSS 280 ON LT WING.  REPLACED THE SUPPORT BEAM IAW SRM 51-10-02-0G-0,  51-40-02, & DWG 115A3712, SHEET 5, REV -.
